MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION POLYFLUX; DIALYZER, CAPILLARY, HOLLOW FIBER

BAXTER HEALTHCARE CORPORATION POLYFLUX; DIALYZER, CAPILLARY, HOLLOW FIBER
Catalog Number 104176
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an external fluid leak was observed from a "crack in the capillary" of a polyflux 21l during priming.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter last name: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
POLYFLUX
Common Device Name
DIALYZER, CAPILLARY, HOLLOW FIBER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - HECHINGEN BADEN DIALYZER
holger - crafoord - strasse 26
hechingen D-723 79
GM   D-72379
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20759360
Report Number9611369-2024-00214
Device Sequence Number20979218
Product Code FJI
UDI-Device Identifier07332414048181
UDI-Public07332414048181
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K043342
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number104176
Device Lot Number3-6001-H-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date01/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown